Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4813

Title: A review of some extensions to generalized linear models
Authors: LINDSEY, James
Issue Date: 1999
Publisher: JOHN WILEY
Citation: Statistics in medicine, 18(17-18). p. 2223-2236
URI: http://hdl.handle.net/1942/4813
ISI #: 000082507800004
ISSN: 0277-6715
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.